Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 12, Pages 1916–1928 (Mi zvmmf2792)  

Diffusion of a turbulent spot in a problem with singularly perturbed initial turbulence energy

V. N. Grebenev

Novosibirsk

Full text: PDF file (1439 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:12, 1745–1756

Bibliographic databases:
UDC: 517.958:532.5
MSC: Primary 35Q35; Secondary 76F10
Received: 30.10.1991
Revised: 30.03.1992

Citation: V. N. Grebenev, “Diffusion of a turbulent spot in a problem with singularly perturbed initial turbulence energy”, Zh. Vychisl. Mat. Mat. Fiz., 32:12 (1992), 1916–1928; Comput. Math. Math. Phys., 32:12 (1992), 1745–1756

Citation in format AMSBIB
\Bibitem{Gre92}
\by V.~N.~Grebenev
\paper Diffusion of a turbulent spot in a problem with singularly perturbed initial turbulence energy
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 12
\pages 1916--1928
\mathnet{http://mi.mathnet.ru/zvmmf2792}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1205994}
\zmath{https://zbmath.org/?q=an:0791.35104}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 12
\pages 1745--1756
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LQ38300006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2792
  • http://mi.mathnet.ru/eng/zvmmf/v32/i12/p1916

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:151
    Full text:63
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021